# SDR EIAA2000118

- Difficulty date: April 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - C6/D-CHECK/PLY MOD - NLG W/W FORWARD LT CORNER STRUCTURE AT STA 240 LBL 33 AREA CANTED BULKHEAD CHORD UPPER FLANGE CRACKED BY 1.25 INCHES RUNNING UPWARDS.  REPAIRED NLG W/W LT FORWARD CORNER STRUCTURE PER SB 747-53-2112 DWG 141U1098 WITH HAECO SRWS NR 000266.  (X)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 747-53-2112](https://openairdocs.org/service-documents/boeing/sb-747-53-2112.md). Cited as "SB 747-53-2112"
